# SDR DALA2019081214711

- Difficulty date: August 11, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- Aircraft time: 86,218 hours, 39,267 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Plate
- Condition: Cracked
- Location: Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CLOSING PLATE SLAT TRACK 5 ON LH WING. REPLACED CLOSING PLATE SLAT TRACK 5 ON LH WING AS PER A320 FAM AMM 27-84-69-400-009-A.
